Vol. 1 No. 2 (2017): Vol 1, Iss 2, Year 2017

Bounds for λ-Domination Number γ λ (G) of a Graph

Sridharan N
Departmentof Mathematics, Alagappa University, Karaikudi, TamilNadu, India.
Amutha S
Ramanujan Centrefor Higher Mathematics, Alagappa University, Karaikudi, Tamil Nadu, India
Ramesh Babu A
Hindustan Univerrsity, Chennai, TamilNadu, India, Supported by D.S.T. project (SR/S4/MS: 357/06).
Published December 30, 2017
  • Dominating set, Domination number, Lambda dominating set, Lambda domination number
How to Cite
N, S., S, A., & A, R. B. (2017). Bounds for λ-Domination Number γ λ (G) of a Graph. Journal of Computational Mathematica, 1(2), 79-90. https://doi.org/10.26524/cm18


In this paper, we introduce a new domination parameter γ_λ (G)  where 0≤λ≤ 1, and initiate
a study on γ_(1/2) (G). We obtain certain bounds γ_(1/2) (G).


Download data is not yet available.